# SDR 2005FA0000372

- Difficulty date: November 21, 2004
- Submitted: March 21, 2005
- Operation: General aviation
- Aircraft: N730CA
- Make and model: Israel 1124
- Aircraft serial: 295
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Housing
- Part number: ES12858501
- Condition: Cracked
- Location: Nlg Strut
- Part time: 8,017 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, TAXIIED TO REPAIR SERVICE, THE NOSE STRUT BOTTOMS OUT, STOPPED AT RAMP.  EXITED AC, NOTED A LARGE PUDDLE OF HYDRAULIC FLUID AROUND NLG.  JACKED AC UP, NOTICED THE LARGE CRACK IN THE LOWER STRUT HOUSING, STARTING FROM BACK SIDE OF TORQUE KNEE ATTACH FITTING ON THE LOWER STRUT BODY.  REMOVED NLG ASSY, DISASSEMBLED, INSP PN E51L858501 INNER BODY AND PN 52 NBC2064YZP BEARING CRACKED.  THE CRACKS LOOKED LIKE THEY HAD STARTED BEFORE.  PROBABLE CAUSE: NOT DISCONNECTING SICCORS PRIOR TO TOWING AC.  (SW01200502590)
